Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 67, Number 223

All articles in this issue are freely accessible.

Pointwise error estimates and asymptotic error expansion inequalities for the finite element method on irregular grids: Part I. Global estimates
Alfred H. Schatz.
Math. Comp. 67 (1998), 877-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464148
A negative-norm least squares method for Reissner-Mindlin plates
James H. Bramble and Tong Sun.
Math. Comp. 67 (1998), 901-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474648
Nonconforming finite element approximation of crystalline microstructure
Bo Li and Mitchell Luskin.
Math. Comp. 67 (1998), 917-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459391
Convergence analysis of a covolume scheme for Maxwell’s equations in three dimensions
R. A. Nicolaides and D.-Q. Wang.
Math. Comp. 67 (1998), 947-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474654
Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity
Qiang Du.
Math. Comp. 67 (1998), 965-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464143
Interpolation correction for collocation solutions of Fredholm integro-differential equations
Qiya Hu.
Math. Comp. 67 (1998), 987-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464145
Efficient Runge-Kutta integrators for index-2 differential algebraic equations
J. C. Butcher and R. P. K. Chan.
Math. Comp. 67 (1998), 1001-1021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464142
Chaos in the Lorenz equations: A computer assisted proof. Part II: Details
Konstantin Mischaikow and Marian Mrozek.
Math. Comp. 67 (1998), 1023-1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459392
Trapezoidal and midpoint splittings for initial-boundary value problems
Willem Hundsdorfer.
Math. Comp. 67 (1998), 1047-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484899
On a high order numerical method for functions with singularities
Knut S. Eckhoff.
Math. Comp. 67 (1998), 1063-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459387
Analysis and modificaton of Newton’s method for algebraic Riccati equations
Chun-Hua Guo and Peter Lancaster.
Math. Comp. 67 (1998), 1089-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459388
An algorithm for constructing a basis for $C^{r}$-spline modules over polynomial rings
Satya Deo and Lipika Mazumdar.
Math. Comp. 67 (1998), 1107-1120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459386
The efficient computation of Fourier transforms on the symmetric group
David K. Maslen.
Math. Comp. 67 (1998), 1121-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468943
A natural lattice basis problem with applications
John D. Hobby.
Math. Comp. 67 (1998), 1149-1161
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1458222
Fast evaluation of multiple zeta sums
Richard E. Crandall.
Math. Comp. 67 (1998), 1163-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459385
Finding finite $B_{2}$-sequences faster
Bernt Lindström.
Math. Comp. 67 (1998), 1173-1178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484901
Subquadratic-time factoring of polynomials over finite fields
Erich Kaltofen and Victor Shoup.
Math. Comp. 67 (1998), 1179-1197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459389
Factoring elementary groups of prime cube order into subsets
Sándor Szabó and Coburn Ward.
Math. Comp. 67 (1998), 1199-1206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451328
The translation planes of order 49 and their automorphism groups
C. Charnes and U. Dempwolff.
Math. Comp. 67 (1998), 1207-1224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468940
Minus class groups of the fields of the $l$-th roots of unity
René Schoof.
Math. Comp. 67 (1998), 1225-1245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458225
Remarks on the Schoof-Elkies-Atkin algorithm
L. Dewaghe.
Math. Comp. 67 (1998), 1247-1252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468941
Detecting perfect powers in essentially linear time
Daniel J. Bernstein.
Math. Comp. 67 (1998), 1253-1283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1464141
Computations of class numbers of real quadratic fields
Anitha Srinivasan.
Math. Comp. 67 (1998), 1285-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468944
New results in equal sums of like powers
Randy L. Ekl.
Math. Comp. 67 (1998), 1309-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474650
Class number bounds and Catalan’s equation
Ray Steiner.
Math. Comp. 67 (1998), 1317-1322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468945
Every odd perfect number has a prime factor which exceeds $10^{6}$
Peter Hagis Jr. and Graeme L. Cohen.
Math. Comp. 67 (1998), 1323-1330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484897

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Proceedings of the Third International Conference on Spectral and High Order Methods, edited by Andrew V. Ilin and L. Ridgeway Scott.
Reviewer: Lars B. Wahlbin
Math. Comp. 67 (1998), 1331-1334
Review information
Full-text PDF Free Access
An introduction to computational geometry for curves and surfaces, by Alan Davies and Philip Samuels.
Reviewer: Joseph D. Ward
Math. Comp. 67 (1998), 1331-1334
Review information
Full-text PDF Free Access
The mathematics of surfaces, edited by Glen Mullineux.
Reviewer: Lars B. Wahlbin
Math. Comp. 67 (1998), 1331-1334
Review information
Full-text PDF Free Access
Algorithmic number theory, Volume I: Efficient algorithms, by Eric Bach and Jeffrey Shallit.
Reviewer: S. S. Wagstaff, Jr.
Math. Comp. 67 (1998), 1331-1334
Review information
Full-text PDF Free Access